Publication

Back to overview

Asymptotics of the finite-time ruin probability for the Sparre Andersen risk model perturbed by an inflated stationary chi-process

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Ji Lanpeng,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Communications in Statistics - Theory and Methods
Volume (Issue) 43
Page(s) 2540 - 2548
Title of proceedings Communications in Statistics - Theory and Methods
DOI http://dx.doi.org/10.1080/03610926.2012.759974

-